Alert archive / Georgia / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 176, NWS Atlanta, GA

June 24, 2013Bibb County, Jones County, Monroe County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 24, 2013, 5:20 PM EDT for Bibb County, Jones County, Monroe County, Georgia. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 24, 2013, 5:20 PM EDT (21:20 UTC)
Expired
Jun 24, 2013, 6:00 PM EDT
In force
40 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties Bibb County, GA, Jones County, GA, Monroe County, GA

The radar

The Robins AFB radar (KJGX), 43 km from the middle of the area, began a volume at 21:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.3 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2013-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1137 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2013-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 60 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1137 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
524 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
60 m²/s²
0-3 km storm-relative helicity
59 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

819 
WUUS52 KFFC 242120
SVRFFC
GAC021-169-207-242200-
/O.NEW.KFFC.SV.W.0176.130624T2120Z-130624T2200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
520 PM EDT MON JUN 24 2013

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN BIBB COUNTY IN CENTRAL GEORGIA
  SOUTHERN JONES COUNTY IN CENTRAL GEORGIA
  EAST CENTRAL MONROE COUNTY IN CENTRAL GEORGIA

* UNTIL 600 PM EDT

* AT 512 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
  DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED NEAR MACON...
  MOVING NORTH AT 5 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PAYNE
  CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.

&&

LAT...LON 3307 8379 3298 8341 3276 8360 3283 8383
TIME...MOT...LOC 2120Z 197DEG 5KT 3283 8364

$$
1 follow-up statement
430 
WWUS52 KFFC 242131
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
531 PM EDT MON JUN 24 2013

GAC021-169-207-242200-
/O.CON.KFFC.SV.W.0176.000000T0000Z-130624T2200Z/
MONROE GA-JONES GA-BIBB GA-
531 PM EDT MON JUN 24 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR NORTHERN BIBB...SOUTHERN JONES AND EAST CENTRAL MONROE
COUNTIES...

AT 526 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED
HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR
MACON...MOVING NORTH AT 5 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WESLEYAN...CROSS KEYS...ARKWRIGHT...POSTELL...GREENBERRY
CROSSROADS...JARRELL PLANTATION...CLINTON...JAMES...DAMES FERRY AND
BOLINGBROKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.

&&

LAT...LON 3298 8341 3279 8359 3286 8381 3305 8379
      3307 8379
TIME...MOT...LOC 2131Z 197DEG 5KT 3284 8363

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 3:39 PM EDT, 1 hour 41 minutes earlier.

Area forecast discussion, Jun 24, 3:39 PM EDT, 1 hour 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
339 PM EDT MON JUN 24 2013

.SHORT TERM /TONIGHT THROUGH TUESDAY/...
500MB SURFACE ANALYSIS SHOWS A TROUGH SITUATED ACROSS NORTHERN
GA...CENTRAL AL AND SOUTHEAST MS. SHOWERS AND THUNDERSTORMS HAVE
DEVELOPED IN THE BASE OF THE TROUGH THIS AFTERNOON...AND CONTINUE TO
APPROACH WESTERN GA. THE LATEST RUN OF THE HRRR HAS THE ACTIVITY
FROM THE WEST CONGEALING WITH THE SE ACTIVITY LATE THIS AFTERNOON.
ACTIVITY SHOULD DECREASE IN STRENGTH AND COVERAGE WITH THE LOSS OF
HEATING FOR THE EARLY EVENING HOURS.

FOR OVERNIGHT...WV LOOP SHOWS A GOOD PIECE OF SHORTWAVE ENERGY
DROPPING SE IN THE FLOW ACROSS W KY THIS AFTERNOON. MODELS DO
DEVELOP SCT ACTIVITY MAINLY ACROSS NORTHERN GA OVERNIGHT. WITH SOME
MARGINAL INSTABILITY PRESENT OVERNIGHT...SCT SHRA/TSRA SEEM VERY
REASONABLE.

THE 500MB TROUGH AXIS IS PROGGED TO BE ACROSS THE CENTRAL CWFA
DURING THE DAY TOMORROW. THIS SHOULD LEAD TO A LITTLE MORE COVERAGE
OF STORMS ACROSS THE REGION. PWATS REMAIN THE SAME ACROSS NORTHERN
GA...BUT WILL CREEP UP TO AROUND 2 INCHES ACROSS THE CENTRAL AND
SOUTHERN CWFA. IN ADDITION...BL WINDS REMAIN VERY LIGHT (AOB
15K)...SO MOVEMENT OF STORMS WILL BE VERY SLOW OR NEARLY STATIONARY.
EVEN THOUGH THE ATMOS WILL BE MARGINALLY UNSTABLE AT THE
SURFACE...MID LEVEL LAPSE RATES AND SHEAR REMAIN VERY WEAK. THE
POTENTIAL FOR SEVERE WEATHER REMAINS LOW...BUT STRONG THUNDERSTORMS
ARE POSSIBLE...WITH AN ISOLATED SEVERE STORM NOT OUT OF THE
QUESTION.

NLISTEMAA

.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...
DIURNAL CONVECTION EXPECTED TO CONTINUE ACROSS THE AREA EACH
AFTERNOON AND EVENING THROUGH DAY 7. MODELS IN GOOD AGREEMENT
WITH SURFACE RIDGE LOSING ITS GRIP ON THE SOUTHEAST BY WEEKS
END. THEY ARE ALSO IN GOOD AGREEMENT WITH THE UPPER LEVEL RIDGE
BUILDING AND REMAINING OVER THE WESTERN US AS LONG WAVE TROUGH
SETS UP OVER THE EAST COAST BY FRIDAY. WITH THE EASTERN EXTENT OF
THE UPPER LEVEL RIDGE MORE LIMITED THAN PREVIOUSLY EXPECTED...HAVE
COOLED EXTENDED HIGH TEMPERATURES A DEGREE OR TWO. STILL LOOKING
FOR HIGHS IN THE UPPER 80S AND LOW 90S. HAVE INCREASED POPS
SOMEWHAT FOR THE WEEKEND...AND EXPECT THIS UPWARD TREND IN THE
FORECAST TO CONTINUE IN THE COMING DAYS. ENHANCED MOISTURE ACROSS
THE REGION AS A RESULT OF THE UPPER LEVEL TROUGH AND ASSOCIATED
FRONTAL BOUNDARY SHOULD SUPPORT MORE SIGNIFICANT COVERAGE OF
PRECIP ACTIVITY. ANTICIPATE FRONTAL PASSAGE BY EARLY NEXT
WEEK...WITH DROP IN POPS AND SLIGHTLY COOLER TEMPERATURES IN STORE
AS A RESULT.

31/01

&&

.AVIATION...
18Z UPDATE...
NO MAJOR CHANGES TO THE TAFS FOR THIS CYCLE. DIFFERENTIAL HEATING
BOUNDARY AND SHEAR AXIS ALOFT CONTINUE TO DEVELOP SCT SHRA/TSRA
ACROSS NORTHERN GA THIS AFTERNOON. IN ADDITION...A CONVERGENCE
ZONE HAS ALSO DEVELOPED ACROSS THE SE. HAVE GONE VERY CLOSE TO THE
13Z HRRR SOLUTION...WITH THE BEST CHANCE OF TSRA AT ATL BETWEEN 21Z
AND 23Z. COVERAGE SHOULD BE HIGHER TOMORROW AS SHEAR AXIX SLIPS
EAST OVER THE CWFA TOMROROW.

//ATL CONFIDENCE...18Z UPDATE...
MEDIUM CONFIDENCE CONVECTIVE TIMING. HIGH CONFIDENCE REMAINING
ELEMENTS.

NLISTEMAA

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          69  87  69  90 /  50  50  20  30
ATLANTA         70  86  71  88 /  50  50  20  30
BLAIRSVILLE     64  81  64  86 /  40  40  20  40
CARTERSVILLE    69  88  69  89 /  50  40  20  30
COLUMBUS        71  91  72  92 /  60  60  20  30
GAINESVILLE     68  85  70  87 /  50  40  20  30
MACON           71  89  71  90 /  60  60  20  30
ROME            68  89  69  91 /  40  40  20  30
PEACHTREE CITY  69  87  69  88 /  50  50  20  30
VIDALIA         72  88  73  92 /  60  60  20  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...NLISTEMAA
LONG TERM....01
AVIATION...NLISTEMAA
Hazardous weather outlook, Jun 24, 5:47 AM EDT, 11 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
547 AM EDT MON JUN 24 2013

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-251000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
547 AM EDT MON JUN 24 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

SCATTERED TO NUMEROUS THUNDERSTORMS EXPECTED THIS AFTERNOON AND
EVENING ACROSS NORTH AND CENTRAL GEORGIA AS INSTABILITY INCREASES
WITH DAYTIME HEATING. THE HIGHEST CHANCE OF THUNDERSTORMS IS
ACROSS CENTRAL GEORGIA.

WEATHER HAZARDS EXPECTED...
THE MAIN THREATS WILL ANY DEVELOPMENT WILL BE OCCASIONAL
LIGHTNING...BRIEF HEAVY RAINFALL...AND GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
MOIST AND UNSTABLE CONDITIONS WILL PERSIST THROUGH THE
WEEK...WITH SUMMERTIME CONVECTION EXPECTED EACH DAY. IT IS
POSSIBLE FOR SOME ISOLATED STRONG STORMS...GENERALLY IN THE
AFTERNOON AND EVENING DUE TO DAYTIME HEATING. EXPECT FREQUENT
LIGHTNING...STRONG WINDS...AND HEAVY RAINFALL AS THE MAIN THREATS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Special weather statement, Jun 24, 4:23 PM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
423 PM EDT MON JUN 24 2013

GAZ104-242115-
423 PM EDT MON JUN 24 2013

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN SUMTER COUNTY UNTIL 515 PM EDT...

AT 421 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER COBB...MOVING WEST AT 5 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
SUMTER COUNTY THROUGH 515 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE COBB...DESOTO AND LESLIE. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3192 8410 3206 8405 3202 8395 3193 8392
      3192 8392 3191 8393 3191 8398
TIME...MOT...LOC 2023Z 111DEG 5KT 3197 8399
Special weather statement, Jun 24, 4:42 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
442 PM EDT MON JUN 24 2013

GAZ080-081-242130-
442 PM EDT MON JUN 24 2013

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN TAYLOR AND CRAWFORD COUNTIES UNTIL 530 PM EDT...

AT 440 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BUTLER THE THUNDERSTORM WAS NEARLY
STATIONARY.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
TAYLOR AND CRAWFORD COUNTIES THROUGH 530 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE FICKLING MILL...BUTLER...HORNS...LEE
POPE AND REYNOLDS. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.

&&

LAT...LON 3275 8406 3260 8394 3254 8402 3249 8429
      3267 8427
TIME...MOT...LOC 2042Z 276DEG 2KT 3257 8417
Special weather statement, Jun 24, 4:46 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
446 PM EDT MON JUN 24 2013

GAZ106-108-242115-
446 PM EDT MON JUN 24 2013

...SIGNIFICANT WEATHER ADVISORY FOR 50 MPH WINDS IN WILCOX AND CRISP
COUNTIES UNTIL 515 PM EDT...

AT 441 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM GEORGIA VETERANS MEMORIAL STATE PARK TO
PITTS...MOVING NORTHEAST AT 5 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE NICKEL SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS THEY
MOVE ACROSS WILCOX AND CRISP COUNTIES THROUGH 515 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE DOUBLE RUN...PITTS...
FORT EARLY...EAST CRISP...GEORGIA VETERANS MEMORIAL STATE PARK...
HATLEY...WENONA...RAINES...ARABI...CORDELE...SEVILLE...PLEASANT
VIEW...POPE CITY...ROCHELLE AND TREMONT. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3185 8395 3190 8394 3193 8392 3203 8396
      3203 8361 3209 8361 3206 8335 3185 8346
      3184 8351 3185 8360 3181 8361 3180 8363
      3180 8379
TIME...MOT...LOC 2046Z 205DEG 3KT 3197 8392 3198 8377
          3195 8352
Local storm report, Jun 24, 4:57 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
457 PM EDT MON JUN 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     TSTM WND DMG     WARNER ROBINS           32.62N 83.63W
06/24/2013                   HOUSTON            GA   911 CALL CENTER

            NUMEROUS TREES WERE BLOWN DOWN ACROSS THE COUNTY.

&&

RWILLIS
Special weather statement, Jun 24, 5:05 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
505 PM EDT MON JUN 24 2013

GAZ071-072-082-094-242145-
505 PM EDT MON JUN 24 2013

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN PEACH...MONROE...JONES AND BIBB COUNTIES UNTIL 545 PM EDT...

AT 503 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SKIPPERTON...MOVING NORTHEAST AT 5 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS PEACH...MONROE...JONES AND BIBB COUNTIES THROUGH 545 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE SKIPPERTON...
LIZELLA...LAKE TOBESOFKEE...WESLEYAN...ARKWRIGHT...CROSS KEYS...PAYNE
CITY...MACON AND BOLINGBROKE. HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.

&&

LAT...LON 3269 8375 3269 8372 3270 8374 3272 8380
      3277 8385 3279 8386 3299 8380 3290 8356
      3267 8372
TIME...MOT...LOC 2105Z 210DEG 6KT 3276 8372
Special weather statement, Jun 24, 5:12 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
512 PM EDT MON JUN 24 2013

GAZ103>106-242200-
512 PM EDT MON JUN 24 2013

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN WEBSTER...SUMTER...CRISP AND DOOLY COUNTIES UNTIL 600 PM EDT...

AT 507 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM CROXTON CROSSROADS TO COBB...MOVING
NORTHEAST AT 10 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS WEBSTER...SUMTER...CRISP AND DOOLY COUNTIES THROUGH 600 PM
EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE SUMTER...
CROXTON CROSSROADS...COBB...LESLIE...DESOTO...PLAINS...MADDOX...
HUNTINGTON...LAMAR...AMERICUS...DRAYTON...METHVINS...NEW ERA AND
SHILOH. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3196 8447 3217 8437 3216 8427 3217 8426
      3216 8426 3216 8422 3212 8407 3216 8381
      3192 8395 3191 8421
TIME...MOT...LOC 2112Z 206DEG 11KT 3198 8437 3195 8418
          3195 8397

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 1:30 PM EDTSpecial Weather StatementFFCLaurens30 min
Jun 24, 1:46 PM EDTSevere Thunderstorm WarningFFCLaurens29 min
Jun 24, 2:38 PM EDTSpecial Weather StatementFFCDodge52 min
Jun 24, 2:48 PM EDTSevere Thunderstorm WarningFFCDodge42 min
Jun 24, 3:12 PM EDTSpecial Weather StatementFFCHouston33 min
Jun 24, 3:36 PM EDTSpecial Weather StatementFFCHouston39 min
Jun 24, 3:42 PM EDTSpecial Weather StatementFFCGlascock48 min
Jun 24, 3:56 PM EDTSpecial Weather StatementFFCCrisp49 min
Jun 24, 4:08 PM EDTSpecial Weather StatementFFCHouston, Twiggs52 min
Jun 24, 4:12 PM EDTSevere Thunderstorm WarningFFCHouston, Peach, Twiggs48 min
Jun 24, 4:14 PM EDTSevere Thunderstorm WarningFFCHouston, Peach46 min
Jun 24, 4:21 PM EDTSevere Thunderstorm WarningFFCDooly39 min
Jun 24, 4:23 PM EDTSpecial Weather StatementFFCSumter52 min
Jun 24, 4:36 PM EDTSevere Thunderstorm WarningFFCBibb, Houston, Twiggs39 min
Jun 24, 4:42 PM EDTSpecial Weather StatementFFCTaylor48 min
Jun 24, 4:46 PM EDTSpecial Weather StatementFFCCrisp, Wilcox29 min
Jun 24, 5:05 PM EDTSpecial Weather StatementFFCBibb40 min
Jun 24, 5:12 PM EDTSpecial Weather StatementFFCSumter48 min
Jun 24, 5:33 PM EDTSpecial Weather StatementFFCMacon27 min
Jun 24, 6:25 PM EDTSpecial Weather StatementFFCBaldwin35 min
Jun 24, 6:30 PM EDTSpecial Weather StatementFFCRockdale45 min
Jun 24, 6:47 PM EDTSpecial Weather StatementFFCHancock28 min
Jun 24, 7:01 PM EDTSpecial Weather StatementFFCToombs29 min
Jun 24, 7:20 PM EDTSpecial Weather StatementFFCHancock25 min
Jun 24, 7:58 PM EDTSpecial Weather StatementFFCEmanuel32 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.